Publications in Scientific Journals:

H. Bozkaya, M. Faber, A. Ivanov, M. Pitschmann:
"On the renormalization of the two-point Green function in the sine-Gordon model";
Journal of Physics A: Mathematical and General, 39 (2006), 2177 - 2201.

English abstract:
We analyse the renormalizability of the sine-Gordon model using the two-point
causal Green function. We show that all divergences can be removed by the
renormalization of the dimensional coupling constant using the renormalization
constant Z1, calculated in Faber and Ivanov (2003 J. Phys. A: Math. Gen. 36
7839) within the path-integral approach. We calculate the Gell-Mann-Low
function and solve the Callan-Symanzik equation for the two-point Green
function. We analyse the renormalizability of Gaussian fluctuations around
a soliton. We show that Gaussian fluctuations around a soliton solution are
renormalized like quantum fluctuations around the trivial vacuum and do not
introduce any singularity to the sine-Gordon model at β2 = 8π. We calculate
the correction to the soliton mass, caused by Gaussian fluctuations around a
soliton, within the discretization procedure for various boundary conditions and
find complete agreement with our result, obtained in continuous space-time.

Online library catalogue of the TU Vienna:

Created from the Publication Database of the Vienna University of Technology.